# SDR AALA201912059006

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 8,859 hours, 3,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 783315
- Condition: No Test
- Location: Cids
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS CIDS 1 EPSU SYST. TEST MESSAGE  BAT / EPSU (14 WLK ) MID R. REMOVED AND REPLACED BATTERY PACK OF 14WL MID R. BITE TEST AT 14WL AND CIDS 1 , SYSTEM TEST OK.
